Quantity and quality of statistics (homogeneous statistical population)
Vladislav Shvyrkov
Quality & Quantity: International Journal of Methodology, 1979, vol. 13, issue 5, 393-410
Date: 1979
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://hdl.handle.net/10.1007/BF00184317 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:qualqt:v:13:y:1979:i:5:p:393-410
Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/11135
DOI: 10.1007/BF00184317
Access Statistics for this article
Quality & Quantity: International Journal of Methodology is currently edited by Vittorio Capecchi
More articles in Quality & Quantity: International Journal of Methodology from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().